On the construction of the asymmetric Chudnovsky multiplication algorithm in finite fields without derivated evaluation

Abstract : Presented by the Editorial Board The Chudnovsky algorithm for the multiplication in extensions of finite fields provides a bilinear complexity uniformly linear with respect to the degree of the extension. Recently, Randriambololona has generalized the method, allowing asymmetry in the interpolation procedure and leading to new upper bounds on the bilinear complexity. In this note, we describe the construction of this asymmetric method without derived evaluation. To do this, we translate this generalization into the language of algebraic function fields and we give a strategy of construction and implementation.
Document type :
Journal articles
Complete list of metadatas

Cited literature [9 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01705865
Contributor : Alexis Bonnecaze <>
Submitted on : Wednesday, June 13, 2018 - 10:20:38 AM
Last modification on : Monday, March 4, 2019 - 2:04:22 PM
Long-term archiving on : Friday, September 14, 2018 - 3:00:25 PM

File

1-s2.0-S1631073X17301577-main....
Publication funded by an institution

Licence


Distributed under a Creative Commons Attribution - NonCommercial - NoDerivatives 4.0 International License

Identifiers

Collections

Citation

Alexis Bonnecaze, Stéphane Ballet, Nicolas Baudru, Mila Tukumuli. On the construction of the asymmetric Chudnovsky multiplication algorithm in finite fields without derivated evaluation. Comptes Rendus Mathématique, Elsevier Masson, 2017, 355 (7), pp.729 - 733. ⟨10.1016/j.crma.2017.06.002⟩. ⟨hal-01705865⟩

Share

Metrics

Record views

163

Files downloads

101